| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |

Site Search:


ISSN 1312-885X (print)       ISSN 1314-7552 (online)

Elvira Chebotareva
      A mathematical model of railway ROW soil cleanup using sorbent
      Applied Mathematical Sciences, Vol. 8, 2014, no. 148, 7383-7387

Copyright © 2014 Elvira Chebotareva. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Journals | Books | Indexing and abstracting | Author guidelines | Open access